# SDR SIMA20160615003

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 38,939 hours, 35,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LOCATING SIGN AFT SIDE INOPERATIVE.  REMOVED CABIN EMERGENCY EXIT LOCATING SIGN, REATTACHED WIRES AND REINSTALLED SIGN ASSY IAW AMM 33-50-15.  OPS CHECK GOOD.
